# SDR ASAA2019092930853

- Difficulty date: September 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 22,184 hours, 7,188 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER T/O CLIMBING THRU 1500' ENCOUNTERED DUAL FMC FAILURE RECOVERED ON ITS OWN IN 60 SEC. GROUNDED - YES. CW B737-900 FIM 34-61 TASK 807 PGM FAULT NOTED ON FMC 1 & 2. OK FOR SERVICE PER REF ABOVE.
